# SDR CA120928008

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Noisy
- Location: Hyd System
- Part time: 403 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC RESERVOIR FOUND TO BE NOISY DURING 100 HR INSPECTION.  HYDRAULIC RESERVOIR REPLACED.
